# SDR SWIA2020061251109

- Difficulty date: May 15, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SILL AT FS282.  (C-CHECK) RO 6/8/2020 PERFORMED ALL STEPS OF PERMANENT DOUBLER REPAIR TO CORROSION ON RT FLOOR SILL AT FS282. REF REO, SEE CONTINUATION CARD FOR DETAILS. LEAKAGE TEST GOOD.
